Facebook Pixel
EmpowHER Guest

side effects for HGH

By Anonymous August 23, 2017 - 10:48am
Rate This

Hi,I am using Hgh hormone past 2.5 months and in this month my periods was heavey and after 7 days i still have light blood discharges. What should i do?

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

A negative side effect of HGH is menstrual bleeding that is not a woman's normal period. The only way to know if there is a connection is to stop taking HGH and see if your period goes back to normal.

August 23, 2017 - 12:54pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Human Growth Hormone

Get Email Updates

Human Growth Hormone Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!